Asymptotic results for mixing random ordinary differential equations

B. Lukacher, E. Merzbach

Research output: Contribution to journalArticlepeer-review


It is proved that a broad class of processes defined by stochastic differential equations, converge to diffusion Markov processes. The conditions which are required involve only almost sure inequalities and, therefore, extend previous results of Papanicolaou and Kohler.
Original languageAmerican English
Pages (from-to)111-124
JournalFunctional Differential Equations
Issue number1-2
StatePublished - 2004


Dive into the research topics of 'Asymptotic results for mixing random ordinary differential equations'. Together they form a unique fingerprint.

Cite this